# SDR R61A2018100841006

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N746YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000671
- Aircraft time: 3,511 hours, 2,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE RIGHT SIDE UNGLUED FROM THE FLOOR. R&R PHOTOLUMINESCENT MARKER IN FRONT OF FWD CLOSET IAW AMM 25-24-01.
